Search the Community
Showing results for tags 'weepiness'.
Altostrata posted a topic in Symptoms and self-careMany people experience overpowering or disturbing emotions while tapering and as part of withdrawal syndrome. Many of the symptoms of withdrawal syndrome arise from autonomic nervous system dysfunction. The distressed nervous system itself can generate intense uncomfortable feelings -- see Neuro emotions The best way to treat this is to help your nervous system to repair itself, to return to its "factory-installed" state. Recovery from withdrawal syndrome is gradual, inconsistent, and can take a long time. In the meantime, you can help your nervous system heal by using
chimpanzee3 posted a topic in Introductions and updatesSo, after about 7 years on varying dosages of Zoloft (varied during pregnancy), I've spent the last 9 months stepping down from 100mg to 75mg (no withdrawl symptoms then) to 50 (insomnia, irritability, visual twitches). My provider helped ease those symptoms with supplements: Thorne's cortisol manager and 5HTP --these made a HUGE difference for me. Simultaneously started a very low dosage of plant based progesterone (am in early perimenopause). I inadvertantly missed three doses of the Zoloft at the beginning of the week (I sometimes fall asleep putting my little one to bed and feel too sleepy